# SDR C2XA08SH021

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 13,926 hours, 10,701 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569009410SD
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT WING AILERON ATTACHMENT BRACKET TO PCA HAS MIGRATING HAT BUSHING.  MX REMOVED AND REPLACED RT WING AILERON ATTACHMENT BRACKET IAW EC5750-01177 REV B.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
